Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 10

All articles in this issue are freely accessible.

Sharp inequalities, the functional determinant, and the complementary series
Thomas P. Branson.
Trans. Amer. Math. Soc. 347 (1995), 3671-3742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316845
Orthogonal calculus
Michael Weiss.
Trans. Amer. Math. Soc. 347 (1995), 3743-3796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321590
Coexistence states and global attractivity for some convective diffusive competing species models
Julián López-Gómez and José C. Sabina de Lis.
Trans. Amer. Math. Soc. 347 (1995), 3797-3833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311910
Banach spaces with the $2$-summing property
A. Arias, T. Figiel, W. B. Johnson and G. Schechtman.
Trans. Amer. Math. Soc. 347 (1995), 3835-3857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303114
Automorphism group schemes of basic matrix invariants
William C. Waterhouse.
Trans. Amer. Math. Soc. 347 (1995), 3859-3872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303128
On spectral geometry of minimal surfaces in $\bold CP^{n}$
Yi Bing Shen.
Trans. Amer. Math. Soc. 347 (1995), 3873-3889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308022
Kazhdan-Lusztig conjecture for generalized Kac-Moody algebras. II. Proof of the conjecture
Satoshi Naito.
Trans. Amer. Math. Soc. 347 (1995), 3891-3919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316859
Focusing at a point and absorption of nonlinear oscillations
J.-L. Joly, G. Métivier and J. Rauch.
Trans. Amer. Math. Soc. 347 (1995), 3921-3969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297533
Cyclic Sullivan-de Rham forms
Christopher Allday.
Trans. Amer. Math. Soc. 347 (1995), 3971-3982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316843
$L_{2}(q)$ and the rank two Lie groups: their construction in light of Kostant’s conjecture
Mark R. Sepanski.
Trans. Amer. Math. Soc. 347 (1995), 3983-4021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308021
$L^{p}$ spectra of pseudodifferential operators generating integrated semigroups
Matthias Hieber.
Trans. Amer. Math. Soc. 347 (1995), 4023-4035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303120
Classifying spaces and Dirac operators coupled to instantons
Marc Sanders.
Trans. Amer. Math. Soc. 347 (1995), 4037-4072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311915
Branched circle packings and discrete Blaschke products
Tomasz Dubejko.
Trans. Amer. Math. Soc. 347 (1995), 4073-4103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308008
On permutations of lacunary intervals
Kathryn E. Hare and Ivo Klemes.
Trans. Amer. Math. Soc. 347 (1995), 4105-4127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308014
Transition time analysis in singularly perturbed boundary value problems
Freddy Dumortier and Bert Smits.
Trans. Amer. Math. Soc. 347 (1995), 4129-4145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308009
Mean value property and subdifferential criteria for lower semicontinuous functions
Didier Aussel, Jean-Noël Corvellec and Marc Lassonde.
Trans. Amer. Math. Soc. 347 (1995), 4147-4161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307998